Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Gauss map of the skew mean curvature flow
HTML articles powered by AMS MathViewer

by Chong Song PDF
Proc. Amer. Math. Soc. 145 (2017), 4963-4970 Request permission

Abstract:

The skew mean curvature flow (SMCF) is a natural generalization of the famous vortex filament equation. In this note, we show that the Gauss map of the SMCF satisfies a Schrödinger flow equation. In this regard, we explore the geometry of the oriented Grassmannian manifold explicitly by embedding it into the exterior product space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 76B47, 35Q55
  • Retrieve articles in all journals with MSC (2010): 53C44, 76B47, 35Q55
Additional Information
  • Chong Song
  • Affiliation: School of Mathematical Sciences, Xiamen University, Xiamen, 361005, People’s Republic of China
  • MR Author ID: 942764
  • Email: songchong@xmu.edu.cn
  • Received by editor(s): June 5, 2016
  • Received by editor(s) in revised form: December 9, 2016
  • Published electronically: May 30, 2017
  • Communicated by: Lei Ni
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4963-4970
  • MSC (2010): Primary 53C44, 76B47, 35Q55
  • DOI: https://doi.org/10.1090/proc/13615
  • MathSciNet review: 3692009